By Topic

Polynomial-based filters with odd number of polynomial segments for interpolation

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
D. Babic ; Inst. of Commun. Eng., Tampere Univ. of Technol., Finland ; A. Shahed hagh ghadam ; M. Renfors

In many signal processing applications, it is beneficial to use polynomial-based interpolation filters. Actual implementations of these filters can be performed effectively by using the Farrow structure or its modifications. In the literature only polynomial-based filters having even number of polynomial pieces N have been considered. This letter presents a modification of the implementation form which allows realizing polynomial-based filters having an odd number of polynomial pieces. The condition that N must be even integer is not required any more. Further, a frequency-domain filter optimization method is developed, based on the methods for even-length filters. We illustrate through examples the performance of the odd-length polynomial-based filters.

Published in:

IEEE Signal Processing Letters  (Volume:11 ,  Issue: 2 )